Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 9, 2015, 10:14 AM CDT for Clay County, Richland County, Illinois. It took effect at Jul 10, 2015, 1:00 AM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 10:14 AM CDT (15:14 UTC)
- In effect from
- Jul 10, 2015, 1:00 AM CDT
- Expired
- Jul 12, 2015, 7:00 PM CDT
- In force
- 66 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
232
WGUS43 KILX 091514
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CDT THU JUL 9 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.Synopsis...
Significant rises have occurred on the river in response to
recent heavy rainfall, and minor flooding is expected to develop
near Clay City overnight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-100514-
/O.NEW.KILX.FL.W.0040.150710T0600Z-150712T0300Z/
/CLAI2.1.ER.150710T0600Z.150710T1800Z.150711T2100Z.NO/
1014 AM CDT THU JUL 9 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From late tonight until Saturday evening.
* At 945 AM Thursday the stage was 16.8 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and
continue to rise to near 18.2 feet by tomorrow afternoon.The river
will fall below flood stage by Saturday afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 16.8 Thu 10 AM 18.1 18.1 17.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart6 follow-up statements
886
WGUS83 KILX 100555
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1255 AM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-101955-
/O.CON.KILX.FL.W.0040.150710T0600Z-150712T0300Z/
/CLAI2.1.ER.150710T0600Z.150710T1800Z.150711T2100Z.NO/
1255 AM CDT FRI JUL 10 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From early this morning until Saturday evening.
* At 1245 AM Friday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 18.2 feet by this afternoon.The river will
fall below flood stage by tomorrow afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.6 Fri 1 AM 18.1 17.4 15.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$446
WGUS83 KILX 101457
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
.After leveling off last night, rises have begun once again on the
river near Clay City. It is expected to rise above flood stage
this afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-110457-
/O.EXT.KILX.FL.W.0040.000000T0000Z-150712T1200Z/
/CLAI2.1.ER.150710T2100Z.150711T0600Z.150712T0600Z.NO/
957 AM CDT FRI JUL 10 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 945 AM Friday the stage was 17.8 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 18.3 feet by tomorrow morning.The river will fall
below flood stage by early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.8 Fri 10 AM 18.3 17.7 15.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart886
WGUS83 KILX 110149
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-111549-
/O.CON.KILX.FL.W.0040.000000T0000Z-150712T1200Z/
/CLAI2.1.ER.150710T1607Z.150711T0045Z.150712T0600Z.NO/
849 PM CDT FRI JUL 10 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 745 PM Friday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.4 Fri 8 PM 18.3 17.7 15.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$907
WGUS83 KILX 111400
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT SAT JUL 11 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels will remain nearly steady near Clay City through
midday, before beginning to fall.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-120400-
/O.EXT.KILX.FL.W.0040.000000T0000Z-150712T0900Z/
/CLAI2.1.ER.150710T1607Z.150711T1345Z.150712T0300Z.NO/
900 AM CDT SAT JUL 11 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 845 AM Saturday the stage was 18.6 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.6 Sat 9 AM 17.3 14.9 12.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart930
WGUS83 KILX 120204
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SAT JUL 11 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-121604-
/O.EXT.KILX.FL.W.0040.000000T0000Z-150712T2230Z/
/CLAI2.1.ER.150710T1607Z.150711T1615Z.150712T1630Z.NO/
904 PM CDT SAT JUL 11 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday afternoon.
* At 845 PM Saturday the stage was 18.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.5 Sat 9 PM 18.3 15.3 12.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
07083
WGUS83 KILX 121359
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CDT SUN JUL 12 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels continue to decrease, and should be below flood stage
near Clay City this afternoon. This trend will continue through
Monday evening, before beginning to rise again. There is a chance
that the river may return to minor flood levels by mid week, so
people with interests in this area should monitor the river
forecasts closely.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-130000-
/O.EXT.KILX.FL.W.0040.000000T0000Z-150713T0000Z/
/CLAI2.1.ER.150710T1607Z.150711T1615Z.150712T1800Z.NO/
859 AM CDT SUN JUL 12 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until this evening.
* At 845 AM Sunday the stage was 18.2 feet.
* Flood stage is 18 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.2 Sun 9 AM 16.1 15.5 17.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
GeelhartWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 9, 10:10 AM CDT, 4 minutes earlier.
Area forecast discussion, Jul 9, 10:10 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1010 AM CDT THU JUL 9 2015 .UPDATE... ISSUED AT 1010 AM CDT THU JUL 9 2015 NORTHERN EDGE OF THE CLOUD SHIELD STARTING TO ERODE A BIT... WITH MORE SUBSTANTIAL CLEARING ACROSS NORTHERN MISSOURI. STILL SEEING SOME PATCHY DRIZZLE FROM ABOUT PEORIA-LINCOLN EASTWARD IN THE LOWER CLOUDS...BUT THE HEIGHT OF THE STRATUS IS SLOWLY LIFTING AND THIS SHOULD ONLY BE A CONCERN FOR ANOTHER HOUR OR TWO. HRRR TRYING TO SHOW THE CLOUDS CONTRACTING FROM ALL SIDES...WHICH WOULD POTENTIALLY ALLOW THE HIGHS TO REACH THE MID 70S. HAVE ADJUSTED TEMPERATURES DOWNWARD A BIT AND CONCENTRATED THE LOWER READINGS ALONG THE I-72 CORRIDOR...WITH WARMER HIGHS IN THE NORTHWEST AND SOUTHWEST REACHES OF THE FORECAST AREA. && .SHORT TERM...(TODAY) ISSUED AT 329 AM CDT THU JUL 9 2015 08Z/3AM SURFACE ANALYSIS SHOWS 1010MB LOW JUST NORTH OF KDNV...WITH COLD FRONT EXTENDING SOUTHWESTWARD INTO THE OZARKS. AS THE LOW PULLS FURTHER AWAY...FRONT WILL SETTLE TO NEAR OR JUST SOUTH OF THE OHIO RIVER LATER TODAY. AS A RESULT...AFTER PERHAPS A FEW LINGERING SHOWERS NEAR THE INDIANA BORDER EARLY THIS MORNING...TODAY WILL BE A MOSTLY DRY DAY ACROSS CENTRAL AND SOUTHEAST ILLINOIS. DESPITE THE DRYING TREND...FORECAST SOUNDINGS SHOW PLENTY OF LOW-LEVEL MOISTURE REMAINING...SO PROSPECTS FOR CLEARING ARE BLEAK. DUE TO EXTENSIVE CLOUD COVER...HIGH TEMPERATURES WILL CONTINUE TO BE WELL BELOW NORMAL FOR EARLY JULY...WITH READINGS ONLY REACHING THE LOWER TO MIDDLE 70S. .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 329 AM CDT THU JUL 9 2015 WITH FRONT GETTING PUSHED A BIT FURTHER SOUTH THAN PREVIOUSLY FORECAST...NOCTURNAL CONVECTION DEVELOPING ALONG THE BOUNDARY ON THE NOSE OF A LOW-LEVEL JET HAS BEEN DISPLACED SOUTHWARD AS WELL TONIGHT. BOTH GFS AND NAM NOW SHOW THUNDERSTORM COMPLEX FORMING OVER CENTRAL MISSOURI AFTER MIDNIGHT...THEN SHIFTING E/SE ACROSS MAINLY THE SOUTHERN HALF OF THE KILX CWA LATE TONIGHT INTO FRIDAY MORNING. HAVE ADJUSTED POPS ACCORDINGLY TO FEATURE ONLY LOW CHANCE FOR SHOWERS ALONG/SOUTHWEST OF A RUSHVILLE...TO SPRINGFIELD...TO MATTOON LINE TOWARD DAWN FRIDAY. AS IT STANDS NOW...IT APPEARS HEAVIEST RAIN WITH THIS SYSTEM WILL REMAIN JUST SOUTH OF CENTRAL ILLINOIS...HOWEVER IF 12Z MODELS SHIFT IT FURTHER NORTHWARD A FLASH FLOOD WATCH MAY BE NEEDED FOR THE SOUTHERN PART OF THE AREA. AFTER MORNING STORM COMPLEX TRACKS INTO THE OHIO RIVER VALLEY...FRONTAL BOUNDARY WILL LIKELY REMAIN SUPPRESSED WELL TO THE SOUTH FOR THE REMAINDER OF THE DAY. DUE TO THE MORE SOUTHERN LOCATION OF THE BAROCLINIC ZONE...HAVE TRIMMED POPS TO JUST SLIGHT CHANCE ALONG THE I-74 CORRIDOR ON FRIDAY. UPPER RIDGE WILL GRADUALLY BUILD INTO THE REGION OVER THE UPCOMING WEEKEND...HOWEVER 00Z JULY 9 GFS/ECMWF ARE BOTH WEAKER WITH THE RIDGE. THIS MEANS THE ONCE DRY FORECAST WILL NOW BE REPLACED BY A MORE UNSETTLED SCENARIO WHERE NOCTURNAL CONVECTION RIDING ALONG THE PERIPHERY OF THE RIDGE MAY IMPACT PARTS OF CENTRAL ILLINOIS. THE MOST SIGNIFICANT MCS LOOKS TO DEVELOP SATURDAY EVENING OVER IOWA...THEN TRACK E/SE ACROSS NORTH-CENTRAL ILLINOIS SATURDAY NIGHT INTO EARLY SUNDAY MORNING. WILL THEREFORE CARRY LIKELY POPS NORTH OF THE PEORIA AREA AT THAT TIME...TAPERING DOWN TO DRY CONDITIONS SOUTH OF I-70. AFTER THAT...RIDGE SHIFTS WESTWARD AND TROUGH DIGS OVER THE GREAT LAKES/MIDWEST...HOWEVER IT MAY NOT BE AS DEEP AS ONCE THOUGHT. END RESULT WILL BE A PERIOD OF VERY WARM/HUMID WEATHER WITH DAILY CHANCES FOR SHOWERS/THUNDER INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 649 AM CDT THU JUL 9 2015 PLENTY OF LOW LEVEL MOISTURE THIS MORNING BEHIND THE DEPARTING LOW PRESSURE WILL KEEP LIFR CLOUDS AND MVFR FOG THROUGH AT LEAST MID MORNING. FORECAST SOUNDINGS AND UPSTREAM OBS INDICATE WE SHOULD SEE VIS IMPROVE TO VFR LATE THIS MORNING WITH MVFR CLOUDS LINGERING WELL INTO THE AFTERNOON. WE EXPECT VFR CONDITIONS FOR ALL TERMINAL SITES BY SUNSET, WHICH SHOULD CONTINUE UNTIL LATE TONIGHT WHEN MVFR FOG REDEVELOPS WHERE SKIES CLEAR OUT. WINDS WILL BE NORTHWEST AT 8-12KT TODAY...THEN BECOME LIGHT WEST-SOUTHWEST LATE TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GEELHART SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SHIMON
Hazardous weather outlook, Jul 9, 6:04 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 604 AM CDT THU JUL 9 2015 ILZ027>031-036>038-041-101100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN FRIDAY, WITH PERIODIC CHANCES FOR THUNDERSTORMS CONTINUING THROUGH NEXT TUESDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY DECREASE...ALTHOUGH THE RECENT HEAVY RAIN MAY CAUSE RENEWED RISES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047-049-050-101100- CASS-MORGAN-SCHUYLER-SCOTT- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN ON FRIDAY INTO FRIDAY NIGHT. AFTER A BREAK ON SATURDAY...STORM CHANCES BEGIN AGAIN SATURDAY NIGHT AND CONTINUE THROUGH TUESDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY DECREASE...ALTHOUGH THE RECENT HEAVY RAIN MAY CAUSE RENEWED RISES. MINOR FLOODING MAY ALSO DEVELOP ALONG THE WEST END OF THE SANGAMON RIVER LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>046-048-051>057-061-101100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN FRIDAY, WITH PERIODIC CHANCES FOR THUNDERSTORMS CONTINUING THROUGH NEXT TUESDAY. MINOR FLOODING MAY DEVELOP BY THE WEEKEND ALONG THE WEST AND EAST ENDS OF THE SANGAMON RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-101100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 604 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR THUNDERSTORMS WILL RETURN ON FRIDAY INTO FRIDAY NIGHT. AFTER A BREAK ON SATURDAY THROUGH SUNDAY...STORM CHANCES BEGIN AGAIN SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE WABASH RIVER INTO THE WEEKEND...AS WELL AS THE EMBARRAS RIVER NEAR LAWRENCEVILLE. THE RECENT HEAVY RAIN MAY RESULT IN SOME RENEWED RISES BY LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Local storm report, Jul 9, 7:11 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
711 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.47 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 7:24 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/09/2015 M2.29 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
1200 AM HEAVY RAIN DECATUR 39.85N 88.93W
07/09/2015 M1.66 INCH MACON IL BROADCAST MEDIA
FROM WAND TV
&&
25Local storm report, Jul 9, 7:25 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
07/09/2015 M3.22 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0530 AM HEAVY RAIN ELKHART 40.02N 89.48W
07/09/2015 M2.40 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/09/2015 M1.88 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
07/09/2015 M3.42 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
07/09/2015 M3.43 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
07/09/2015 M1.02 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN CANTON 40.56N 90.04W
07/09/2015 M1.99 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
07/09/2015 M2.38 INCH LOGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
07/09/2015 M2.10 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 ESE SHERMAN 39.88N 89.59W
07/09/2015 M2.11 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.47 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
07/09/2015 M1.48 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
07/09/2015 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/09/2015 M2.29 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 8:08 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
07/09/2015 M1.98 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
07/09/2015 M1.96 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
07/09/2015 M1.73 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN CHENOA 40.74N 88.72W
07/09/2015 M1.96 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL. CHENOA 2.
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
07/09/2015 M1.50 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/09/2015 M1.95 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
07/09/2015 M1.42 INCH WOODFORD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
07/09/2015 M1.20 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 W SPRINGFIELD 39.78N 89.74W
07/09/2015 M1.69 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
07/09/2015 M2.28 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
07/09/2015 M1.30 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/09/2015 M3.67 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 9:00 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/09/2015 M1.22 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
07/09/2015 M1.13 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 9, 9:01 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
07/09/2015 M3.22 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0530 AM HEAVY RAIN ELKHART 40.02N 89.48W
07/09/2015 M2.40 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
07/09/2015 M3.42 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
07/09/2015 M3.43 INCH LOGAN IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
07/09/2015 M1.02 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/09/2015 M1.88 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN CANTON 40.56N 90.04W
07/09/2015 M1.99 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
07/09/2015 M2.38 INCH LOGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
07/09/2015 M2.10 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0658 AM HEAVY RAIN 1 ESE SHERMAN 39.88N 89.59W
07/09/2015 M2.11 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
07/09/2015 M1.73 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
07/09/2015 M1.96 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
07/09/2015 M1.98 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/09/2015 M2.29 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
07/09/2015 M3.47 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
07/09/2015 M1.48 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
07/09/2015 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/09/2015 M1.22 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/09/2015 M3.67 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
07/09/2015 M1.30 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
07/09/2015 M2.28 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 W SPRINGFIELD 39.78N 89.74W
07/09/2015 M1.69 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
07/09/2015 M1.20 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
07/09/2015 M1.42 INCH WOODFORD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/09/2015 M1.95 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
07/09/2015 M1.50 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN CHENOA 40.74N 88.72W
07/09/2015 M1.96 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL. CHENOA 2.
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/09/2015 M2.00 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
07/09/2015 M1.13 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:24 PM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jul 8, 10:05 PM CDT | Flash Flood Warning | ILX | McLean | 6 hr |
| Jul 8, 10:36 PM CDT | Flash Flood Warning | ILX | Champaign | 3 hr |
| Jul 9, 3:53 AM CDT | Areal Flood Warning | ILX | McLean | 6 hr |
| Jul 9, 8:28 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jul 9, 8:28 AM CDT | River Flood Warning | ILX | Cass, Mason | 8 days |
| Jul 9, 8:32 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 37 hr |
| Jul 9, 8:36 AM CDT | River Flood Warning | ILX | Mason, Menard | 37 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.